# SDR AALA202008319003

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 61,385 hours, 23,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT 9D ESCAPE PATH LIGHT COVER MISSING. INSTALLED SEAT 9D EMERGENCY LIGHT LENS COVER PER AMM 33-50-00.
